MathSciNet Relay Station
MathSciNet bibliographic data
MR2116344 57Q45
Hasegawa, Isao The lower bound of the $w$-indices of non-ribbon surface-links. Osaka J. Math. 41 (2004), no. 4, 891–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement